# SDR FDEA2020090982147

- Difficulty date: September 8, 2020
- Submitted: September 9, 2020
- Operation: Air carrier
- Aircraft: N127FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 43547
- Aircraft time: 9,204 hours, 3,774 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Former
- Part number: 114T251114
- Condition: Cracked
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING LEADING EDGE INTERNAL FORMER CRACKED ON OUTBOARD SIDE OF SLAT NR 8 OUTBOARD ACTUATOR.  REMOVED AND REPLACED RT WING RIB FORMER AT W/S 480, PER FEDEX B767 SRM 51-40-02 & BAC DWG 114T2511.  LOCATED AND DRILLED PER FEDEX B767-SRM 51-40-05.
